Alert archive / New Jersey / Frost Advisories in 2010
Frost Advisory 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this frost advisory at May 10, 2010, 2:32 PM EDT for 4 states. It took effect at May 11, 2010, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2010, 2:32 PM EDT (18:32 UTC)
- In effect from
- May 11, 2010, 12:00 AM EDT
- Expired
- May 11, 2010, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Delaware County, PA
The radar
The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1480 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999 WWUS71 KPHI 101832 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 232 PM EDT MON MAY 10 2010 NJZ001-007-009-PAZ054-055-060>062-110900- /O.UPG.KPHI.FZ.A.0002.100511T0400Z-100511T1200Z/ /O.NEW.KPHI.FZ.W.0004.100511T0400Z-100511T1200Z/ SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...FLEMINGTON... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON 232 PM EDT MON MAY 10 2010 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY. AN UNSEASONABLY COLD NIGHT IS IN STORE FOR THE REGION WITH LOW TEMPERATURES ON TUESDAY MORNING NEAR 30 DEGREES, WITH SOME MID 20S IN THE HIGHER TERRAIN OF THE POCONOS. AREAS OF FROST ARE ALSO LIKELY TOWARD TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE KEEP TEMPERATURE SENSITIVE PLANTS AND VEGETABLES INDOORS. PLEASE TAKE PROTECTIVE MEASURES FOR VEGETATION THAT CAN NOT BE BROUGHT INDOORS. && $$ NJZ020>022-027-110900- /O.NEW.KPHI.FZ.W.0004.100511T0400Z-100511T1200Z/ OCEAN-CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON... WHARTON STATE FOREST 232 PM EDT MON MAY 10 2010 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY. LOW TEMPERATURES IN THE PINE BARRENS SHOULD COME CLOSE TO 30 DEGREES ON TUESDAY MORNING. AREAS OF FROST ARE ALSO LIKELY THROUGHOUT THE AREA, EVEN IN PLACES NOT IN THE PINE BARRENS WHERE LOW TEMPERATURES MIGHT NOT REACH 32 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. WHERE POSSIBLE, BRING TROPICAL PLANTS AND VEGETABLES INDOORS. PLEASE TAKE PROTECTIVE MEASURES FOR VEGETATION THAT CAN NOT BE BROUGHT INDOORS. && $$ NJZ008-010-110900- /O.UPG.KPHI.FZ.A.0002.100511T0400Z-100511T1200Z/ /O.NEW.KPHI.FR.Y.0006.100511T0400Z-100511T1200Z/ MORRIS-SOMERSET- INCLUDING THE CITIES OF...MORRISTOWN...SOMERVILLE 232 PM EDT MON MAY 10 2010 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY. AN UNSEASONABLY CHILLY AIR MASS WILL PERMIT LOW TEMPERATURES BY TUESDAY MORNING TO REACH THE MID 30S IN MOST AREAS. THERE COULD BE SOME SUBFREEZING LOW TEMPERATURES IN THE WESTERN PARTS OF MORRIS AND SOMERSET COUNTIES. THE COMBINATION OF NEAR FREEZING TEMPERATURES AND LIGHT WINDS WILL MAKE AREAS OF FROST LIKELY BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. WHERE POSSIBLE PLEASE BRING INDOOR TEMPERATURE AND FROST SENSITIVE PLANTS AND VEGETABLES. && $$ PAZ067>069-110900- /O.NEW.KPHI.FR.Y.0006.100511T0400Z-100511T1200Z/ CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WEST CHESTER...NORRISTOWN...DOYLESTOWN 232 PM EDT MON MAY 10 2010 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY. AN UNSEASONABLY CHILLY AIR MASS WILL PERMIT LOW TEMPERATURES BY TUESDAY MORNING TO REACH THE MID 30S IN MOST AREAS. THERE COULD BE SOME SUBFREEZING TEMPERATURES IN THE UPPER PARTS OF CHESTER, MONTGOMERY AND BUCKS COUNTIES. THE COMBINATION OF NEAR FREEZING TEMPERATURES AND LIGHT WINDS WILL MAKE AREAS OF FROST LIKELY BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. WHERE POSSIBLE PLEASE BRING INDOOR TEMPERATURE AND FROST SENSITIVE PLANTS AND VEGETABLES. && $$ DEZ001-NJZ012-013-015>019-PAZ070-110900- /O.NEW.KPHI.FR.Y.0006.100511T0400Z-100511T1200Z/ NEW CASTLE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...NEW BRUNSWICK...FREEHOLD... TRENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL... MOORESTOWN...MOUNT HOLLY...MEDIA 232 PM EDT MON MAY 10 2010 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY. AN UNSEASONABLY CHILLY AIR MASS WILL PERMIT LOW TEMPERATURES BY TUESDAY MORNING TO REACH THE MID 30S IN MOST AREAS. THERE COULD BE SOME SUBFREEZING LOW TEMPERATURES TOWARD THE NEW JERSEY PINE BARRENS. THE COMBINATION OF NEAR FREEZING TEMPERATURES AND LIGHT WINDS WILL MAKE AREAS OF FROST LIKELY BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. WHERE POSSIBLE PLEASE BRING INDOOR TEMPERATURE AND FROST SENSITIVE PLANTS AND VEGETABLES. && $$ DEZ002-003-MDZ008-012-015-019-020-NJZ023-110900- /O.NEW.KPHI.FR.Y.0006.100511T0400Z-100511T1200Z/ KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- CAPE MAY- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...ELKTON... CHESTERTOWN...CENTREVILLE...EASTON...DENTON... CAPE MAY COURT HOUSE 232 PM EDT MON MAY 10 2010 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY. AN UNSEASONABLY CHILLY AIR MASS WILL PERMIT LOW TEMPERATURES BY TUESDAY MORNING TO REACH THE MID 30S IN MOST PLACES. THE COMBINATION OF NEAR FREEZING TEMPERATURES AND LIGHT WINDS WILL MAKE AREAS OF FROST LIKELY BY TUESDAY MORNING. LOCATIONS NEAR THE DELAWARE AND CHESAPEAKE BAYS AND THE ATLANTIC OCEAN MIGHT BE PROTECTED FROM THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. WHERE POSSIBLE PLEASE BRING INDOOR TEMPERATURE AND FROST SENSITIVE PLANTS AND VEGETABLES. && $$ DELISI/GIGI
2 follow-up statements
916 WWUS71 KPHI 110653 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 253 AM EDT TUE MAY 11 2010 NJZ001-007-009-PAZ054-055-060>062-111200- /O.CON.KPHI.FZ.W.0004.000000T0000Z-100511T1200Z/ SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...FLEMINGTON... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON 253 AM EDT TUE MAY 11 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AN UNSEASONABLY COLD NIGHT IS IN STORE FOR THE REGION WITH LOW TEMPERATURES ON THIS MORNING NEAR 30 DEGREES... WITH SOME MID 20S IN THE HIGHER TERRAIN OF THE POCONOS. AREAS OF FROST ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE KEEP TEMPERATURE SENSITIVE PLANTS AND VEGETABLES INDOORS. PLEASE TAKE PROTECTIVE MEASURES FOR VEGETATION THAT CAN NOT BE BROUGHT INDOORS. && $$ NJZ020>022-027-111200- /O.CON.KPHI.FZ.W.0004.000000T0000Z-100511T1200Z/ OCEAN-CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON... WHARTON STATE FOREST 253 AM EDT TUE MAY 11 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. LOW TEMPERATURES IN THE PINE BARRENS WILL COME CLOSE TO 30 DEGREES THIS MORNING. AREAS OF FROST ARE ALSO LIKELY THROUGHOUT THE AREA... EVEN IN PLACES NOT IN THE PINE BARRENS WHERE LOW TEMPERATURES MIGHT NOT REACH 32 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. WHERE POSSIBLE... BRING TROPICAL PLANTS AND VEGETABLES INDOORS. PLEASE TAKE PROTECTIVE MEASURES FOR VEGETATION THAT CAN NOT BE BROUGHT INDOORS. && $$ NJZ008-010-PAZ067>069-111200- /O.CON.KPHI.FR.Y.0006.000000T0000Z-100511T1200Z/ MORRIS-SOMERSET-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...MORRISTOWN...SOMERVILLE... WEST CHESTER...NORRISTOWN...DOYLESTOWN 253 AM EDT TUE MAY 11 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AN UNSEASONABLY CHILLY AIR MASS WILL PERMIT LOW TEMPERATURES THIS MORNING TO REACH THE MID 30S IN MOST AREAS. THERE COULD BE SOME SUBFREEZING LOW TEMPERATURES IN THE WESTERN PARTS OF MORRIS AND SOMERSET COUNTIES. THE COMBINATION OF NEAR FREEZING TEMPERATURES AND LIGHT WINDS WILL MAKE AREAS OF FROST LIKELY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. WHERE POSSIBLE PLEASE BRING INDOOR TEMPERATURE AND FROST SENSITIVE PLANTS AND VEGETABLES. && $$ DEZ001-NJZ012-013-015>019-PAZ070-111200- /O.CON.KPHI.FR.Y.0006.000000T0000Z-100511T1200Z/ NEW CASTLE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...NEW BRUNSWICK...FREEHOLD... TRENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL... MOORESTOWN...MOUNT HOLLY...MEDIA 253 AM EDT TUE MAY 11 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AN UNSEASONABLY CHILLY AIR MASS WILL PERMIT LOW TEMPERATURES THIS MORNING TO REACH THE MID 30S IN MOST AREAS. THERE COULD BE SOME SUBFREEZING LOW TEMPERATURES TOWARD THE NEW JERSEY PINE BARRENS. THE COMBINATION OF NEAR FREEZING TEMPERATURES AND LIGHT WINDS WILL MAKE AREAS OF FROST LIKELY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. WHERE POSSIBLE PLEASE BRING INDOOR TEMPERATURE AND FROST SENSITIVE PLANTS AND VEGETABLES. && $$ DEZ002-003-MDZ008-012-015-019-020-NJZ023-111200- /O.CON.KPHI.FR.Y.0006.000000T0000Z-100511T1200Z/ KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- CAPE MAY- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...ELKTON... CHESTERTOWN...CENTREVILLE...EASTON...DENTON... CAPE MAY COURT HOUSE 253 AM EDT TUE MAY 11 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AN UNSEASONABLY CHILLY AIR MASS WILL PERMIT LOW TEMPERATURES THIS MORNING TO REACH THE MID 30S IN MOST PLACES. THE COMBINATION OF NEAR FREEZING TEMPERATURES AND LIGHT WINDS WILL MAKE AREAS OF FROST LIKELY THIS MORNING. LOCATIONS NEAR THE DELAWARE AND CHESAPEAKE BAYS AND THE ATLANTIC OCEAN MIGHT BE PROTECTED FROM THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. WHERE POSSIBLE PLEASE BRING INDOOR TEMPERATURE AND FROST SENSITIVE PLANTS AND VEGETABLES. && $$
876 WWUS71 KPHI 111203 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 803 AM EDT TUE MAY 11 2010 NJZ001-007-009-020>022-027-PAZ054-055-060>062-111315- /O.EXP.KPHI.FZ.W.0004.000000T0000Z-100511T1200Z/ SUSSEX-WARREN-HUNTERDON-OCEAN-CUMBERLAND-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...FLEMINGTON... JACKSON...MILLVILLE...HAMMONTON...WHARTON STATE FOREST... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON 803 AM EDT TUE MAY 11 2010 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ DEZ001>003-MDZ008-012-015-019-020-NJZ008-010-012-013-015>019-023- PAZ067>070-111315- /O.EXP.KPHI.FR.Y.0006.000000T0000Z-100511T1200Z/ NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CAPE MAY-CHESTER- MONTGOMERY-BUCKS-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... MORRISTOWN...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...CAPE MAY COURT HOUSE...WEST CHESTER...NORRISTOWN... DOYLESTOWN...MEDIA 803 AM EDT TUE MAY 11 2010 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at May 10, 10:23 AM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, May 10, 10:23 AM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1023 AM EDT MON MAY 10 2010
.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH EARLY TUESDAY
BRINGING DRY AND COOL WEATHER TO THE AREA. A LOW PRESSURE SYSTEM
WILL MOVE FROM THE PLAINS TO NEAR THE GREAT LAKES BY TUESDAY. A
WARM FRONT EXTENDING EASTWARD FROM THIS LOW WILL CROSS THE AREA
LATER TUESDAY, BRINGING RAIN. THE SURFACE LOW WILL THEN MOVE
ACROSS THE AREA TUESDAY NIGHT INTO WEDNESDAY. HIGH PRESSURE WILL
NOSE DOWN FROM CANADA WEDNESDAY NIGHT INTO THURSDAY NIGHT, BEFORE
ANOTHER LOW NEAR THE GREAT LAKES IMPACTS THE WEATHER FOR FRIDAY
INTO EARLY SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND DRY, BUT COOL
WX IS EXPECTED. THERE WILL BE FEW TO SCATTERED STRATOCUMULUS
AND TEMPS WILL AVERAGE ABOUT 10 DEGREES BELOW NORMAL (MORE LIKE
EARLY APRIL THAN EARLY MAY). OVERALL MOS GUID LOOKS REASONABLE AND
WAS GENLY FOLLOWED.THE WINDS WILL PICK UP AGAIN THIS AFTN, BUT
WILL BE LESS THAN THEY WERE ON SUNDAY. WIND SPEEDS SHOULD BE IN
THE 15 TO 20 MPH RANGE WITH GUSTS AS HIGH AS 25 MPH. NO SEA BREEZE
IS EXPECTED TODAY.
OVERALL MOS GUID LOOKS REASONABLE AND WAS GENLY FOLLOWED.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
THE AFOREMENTIONED HIGH REMAINS IN PLACE TONIGHT AND WINDS FINALLY
DROP OFF AS THE ATMOS DECOUPLES. WITH LIGHT WINDS AND A CLEAR SKY,
EXPECT VERY GOOD RADIATIONAL COOLING CONDS AND TEMPS COULD BE EVEN
LOWER THAN THIS MORNING. AS A RESULT, THE FREEZE WATCH WILL REMAIN
IN PLACE. THE HIGH MOVES EWD ON TUESDAY AS A STRONG LOW PRESSURE
SYSTEM MOVES FROM THE PLAINS TO NR THE GRTLKS. THE WMFNT ASSOCD
WITH THE LOW WILL CROSS OUR AREA FROM S TO N TUESDAY AFTN/EVENING
AND WILL BRING SOME RAIN TO THE AREA INTO TUESDAY NIGHT. TOTAL QPF
FROM THIS EVENT LOOKS TO BE GENLY BETWEEN 0.25 AND 0.5 INCHES.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE LOW PRESSURE SYSTEM MAKES ITS CLOSEST APPROACH ON WEDNESDAY
BEFORE MOVING OUT TO SEA. WITH MORE IN THE WAY OF CLOUD COVER AND
PRECIP, THE LATEST MDL RUNS ARE SIGNIFICANTLY COOLER WITH HIGH
TEMPS ON WED THAN PREV RUNS, AND THIS SEEMS REASONABLE.
HIGH PRESSURE NOSES DOWN FROM CANADA WEDNESDAY NIGHT INTO THURSDAY
AND IT CONTINUES TO LOOK LIKE THE WED NIGHT-THU NIGHT TIME FRAME
WILL BE DRY.
ANOTHER AREA OF LOW PRESSURE THEN MOVES FROM THE PLAINS TO THE
GRTLKS AND INTO SEN CANADA, BRINGING A WMFNT THROUGH THE REGION
THURSDAY AFTN/EVENING AND A CDFNT ACRS THE AREA FRIDAY EVENING.
THE TIMING ON THESE FEATURES CAN STILL CHANGE DUE TO THE TEMPORAL
DISTANCE ATTM. BUT FRIDAY INTO EARLY SATURDAY DEFINITELY LOOKS
UNSETTLED. FINALLY, HIGH PRESSURE BUILDS BACK IN FOR THE
REMAINDER OF THE WEEKEND. TEMPS LOOKS TO BE ON A WARMING TREND
THROUGH THE PD, WITH FRIDAY PSBLY THE WARMEST DAY BEHIND THE
WMFNT.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL PREVAIL TODAY AND TONIGHT...WITH WINDS STILL
SOMEWHAT GUSTY TODAY, BUT NOT AS GUSTY AS SUNDAY AS HIGH PRESSURE
WILL BE BUILDING TOWARD THE AREA FROM THE WEST. GUSTS AROUND 20
KNOTS ARE FORECAST AS THE BOUNDARY LAYER RECOUPLES. THE PRESSURE
GRADIENT WILL RELAX LATE IN THE DAY AS THE HIGH PRESSURE MOVES IN.
THEN, LIGHT WINDS TONIGHT WILL BACK TO THE NORTHEAST, BUT REMAIN
UNDER 10 KNOTS.
OUTLOOK...
THE HIGH PRESSURE SYSTEM WILL BEGIN TO HEAD OFF TO THE EAST TUESDAY.
A WARM FRONT IS FORECAST TO AFFECT THE REGION LATE TUESDAY AND INTO
WEDNESDAY MORNING. THE PARENT LOW PRESSURE SYSTEM WILL THEN DRAG A
COLD FRONT ACROSS OUR AREA WEDNESDAY. THIS FRONT MAY THEN STALL TO
OUR SOUTH. LOW PRESSURE WILL PUSH IN FROM THE WEST AND BRING THE
FRONT BACK NORTH LATE THURSDAY OR THURSDAY NIGHT. THE LOW IS THEN
FORECAST TRACK TO OUR NORTH AND DRAG ANOTHER COLD FRONT ACROSS ON
FRIDAY. PRECIPITATION AND LOWER FLYING CONDITIONS ARE POSSIBLE LATE
TUESDAY INTO FRIDAY.
&&
.MARINE...
WINDS HAVE DROPPED BELOW ADVISORY CRITERIA ON DELAWARE BAY AND THE
OCEAN SOUTH OF LITTLE EGG INLET. THEREFORE, THE ADVISORY HAS BEEN
ALLOWED TO EXPIRE. NW WINDS ARE STILL EXPECTED TO GUST TO AROUND
20 KT, AND THERE COULD BE A FEW GUSTS APPROACHING 25 KT, ESPECIALLY
MID TO LATE AFTERNOON. THE NORTHERN WATERS LOOK LIKE THEY WILL
REMAIN UNDER THE INFLUENCE OF THE STRONGER PORTION OF THE GRADIENT
INTO THE EVENING HOURS...SO THE SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT UNTIL MIDNIGHT THERE. THIS BLENDS WITH OUR NORTHERN
NEIGHBOR.
A HIGH PRESSURE SYSTEM WILL SETTLE OVER OUR AREA DURING TONIGHT
AND THEN MOVE OFF TO THE EAST TUESDAY. A WARM FRONT WILL LIFT INTO
THE REGION LATE TUESDAY THROUGH WEDNESDAY MORNING. WE WILL LIKELY
SEE AN INCREASE IN WINDS TUESDAY NIGHT INTO WEDNESDAY FROM A
SOUTHEAST TO SOUTH DIRECTION. THIS WILL ALSO PROVIDE A
CORRESPONDING INCREASE IN WAVE HEIGHT. WE COULD SEE SMALL CRAFT
ADVISORY CONDITIONS DURING THIS TIME PERIOD. LOW PRESSURE MOVING
EASTWARD TO OUR NORTH WILL DRAG A COLD FRONT ACROSS OUR AREA
WEDNESDAY. THIS FRONT MAY THEN STALL TO OUR SOUTH. LOW PRESSURE
WILL PUSH IN FROM THE WEST AND BRING THE FRONT BACK NORTH LATE
THURSDAY OR THURSDAY NIGHT. THE LOW IS THEN FORECAST TO TRACK TO
OUR NORTH AND DRAG ANOTHER COLD FRONT THROUGH OUR AREA FRIDAY. WE
WILL MORE THAN LIKELY EXPERIENCE AN INCREASE IN WINDS AND SEAS
TOWARD THE END OF THE WEEK.
&&
.FIRE WEATHER...
DRY AND BREEZY WX CONTINUES TO TAKE ITS TOLL. ONCE AGAIN TODAY,
RELATIVE HUMIDITIES ARE EXPECTED TO BE SUB 30%. EVEN THOUGH WINDS
WILL BE LESS THAN SUNDAY, WE COULD STILL SEE AFTN GUSTS TO AROUND
25 MPH. FUELS ARE OBVIOUSLY STILL DRY. SO, IT APPEARS ANOTHER RED
FLAG WARNING IS IN THE OFFING FOR THE ENTIRE REGION. RH VALUES
WILL INCREASE ON TUESDAY AND RAIN IS PSBL BY TUESDAY EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
PAZ054-055-060>062.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ054-055-
060>062-067>071.
NJ...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
NJZ001-007>010.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ001-
007>010-012>027.
DE...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001>004.
MD...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-
015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450-451.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG/DELISI
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION.../RPW
MARINE.../RPW
FIRE WEATHER...NIERENBERGHazardous weather outlook, May 10, 10:25 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1025 AM EDT MON MAY 10 2010 NJZ001-007>010-PAZ054-055-060>062-111430- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 1025 AM EDT MON MAY 10 2010 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ067>071-111430- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 1025 AM EDT MON MAY 10 2010 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-111430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1025 AM EDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-111430- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1025 AM EDT MON MAY 10 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 4:17 AM EDT | Red Flag Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 16 hr |
| May 10, 2:32 PM EDT | Freeze Warning | PHI | Atlantic, Burlington, Cumberland, Hunterdon, Ocean, Sussex and 1 more | 17 hr |
Nearby
Frost Advisories in New Jersey, 2010Frost Advisories in Maryland, 2010Frost Advisories in Delaware, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.